On the scale-space theorem of chen and yan

Jackway P.T. (1998) On the scale-space theorem of chen and yan. IEEE Transactions on Pattern Analysis and Machine Intelligence, 20 3: 351-352. doi:10.1109/34.667893


Author Jackway P.T.
Title On the scale-space theorem of chen and yan
Journal name IEEE Transactions on Pattern Analysis and Machine Intelligence   Check publisher's open access policy
ISSN 0162-8828
Publication date 1998
Sub-type Article (original research)
DOI 10.1109/34.667893
Volume 20
Issue 3
Start page 351
End page 352
Total pages 2
Subject 2207 Control and Systems Engineering
2208 Electrical and Electronic Engineering
1702 Cognitive Sciences
1707 Computer Vision and Pattern Recognition
Abstract In an earlier paper, Chen and Van presented a theorem concerning zero crossings of boundary curvature under morphological openings. In this correspondence, we show by means of a counterexample a problem with this theorem and suggest how the theorem may be modified to make it correct.
Keyword Mathematical morphology
Monotone theorems
Morphological opening
Scale-space filtering
Zero crossings
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 04:56:29 EST by System User